# SDR CALA2012091700603

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 47,241 hours, 15,886 cycles
- Engine: Ge CFM567B24
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 18240011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB LOWER SKIN, FOUND CRACK .7500 INCH LONG AT STA 129.50 AND ABOUT 3" AFT FROM PREVIOUS REPAIR.  REPAIRED IAW SRM 55-10-01. ACCOMPLISHED FOR OTHER WORK COMPLETED WORK PERFORMED BY N4531. DIP ISSUED PRE SRM 55-10-01 REPAIR 11, STEP TABLE 204 TO READ INSPECTION THRESHOLD 56,000 FLT CYCLES AND REPEAT INSPECTIONS EVERY 9000 FLIGHT CYCLES THEREAFTER "Q/C" ACCOMPLISH A DV INSP AT 56,000 FLT CYC THRESHOLD AFTER INST OF REPAIR USING LFEC INSP IAW NDT PART 6, 53-30-00, FIG 5.  REPEAT INSP AT EACH 9,000 FLT CYC INTERVAL.  SRM 55-10-01, REPAIR 11. DIP C/N 17445.
